Publisher : Department of Mathematics, Kyungpook National University
DOI : 10.5666/KMJ.2014.54.2.157
Title & Authors
A Cyclic Subnormal Completion of Complex Data Jung, Il Bong; Li, Chunji; Park, Sun Hyun;
For a finite subset of , where is the set of nonnegative integers, we say that a complex data in the unit disc of complex numbers has a cyclic subnormal completion if there exists a Hilbert space and a cyclic subnormal operator S on with a unit cyclic vector such that for all . In this note, we obtain some sufficient conditions for a cyclic subnormal completion of , where is a finite subset of .
subnormal completion;cyclic vector;truncated moment matrix;flat extension;
J. Bram, Subnormal operators, Duke Math. J., 22(1955), 75-94.
R. Curto and L. Fialkow, Recursively generated weighted shifts and the subnormal completion problem, I, Integr. Equ. Oper. Theory, 17(1993), 202-246.
R. Curto and L. Fialkow, Recursively generated weighted shifts and the subnormal completion problem, II, Integr. Equ. Oper. Theory, 18(1994), 369-426.
R. Curto and L. Fialkow, Solution of the truncated complex moment problems for flat data, Memoirs Amer. Math. Soc., 568(1996).
R. Curto and L. Fialkow, Flat extensions of positive moment matrices: recursively generated relations, Memoirs Amer. Math. Soc., 648(1998).
M. Embry, A generalization of the Halmos-Bram criterion for subnormality, Acta. Sci. Math., (Szeged) 31(1973), 61-64.
I. B. Jung, C. Li, and S. Park, Complex moment matrices via Halmos-Bram and Embry conditions, J. Korean Math. Soc., 44(2007), 949-970.
I. B. Jung, E. Ko, C. Li and S. S. Park, Embry truncated complex moment problem, Linear Algebra Appl., 375(2003), 95-114.
P. Halmos, Normal dilations and extensions of operators, Summa Bras. Math., 2(1950), 124-134.
C. Li and S. H. Lee, The quartic moment problem, J. Korean Math. Soc., 42(2005), 723-747.
J. Stampfli, Which weighted shifts are subnormal? Pacific J. Math., 17(1966), 367-379.